Mathews Journal of Dermatology

2474-6894

Previous Issues Volume 5, Issue 1 - 2021

Case Report PDF  

Severe Acneiform Eruption Secondary to Cetuximab Successfully Treated with Isotretinoin

Andrea Montes-Torres1*, Celia Camarero-Mulas2

Andrea Montes-Torres1*, and Celia Camarero-Mulas2

1Department of Dermatology, Hospital Clínico Universitario Lozano Blesa, Zaragoza, Spain

2Department of Dermatology, Hospital General Universitario Gregorio Marañón, Madrid, Spain

*Corresponding Author: Andrea Montes-Torres, Department of Dermatology, Hospital Clinico Universitario Lozano Blesa, Avda, de San Juan Bosco, 15, 50009 Zaragoza, Spain, Tel: +34-91-5202433; Fax: +34-91-5202435; E-mail: [email protected]

Received Date:  January 02, 2021

Published Date: March 02, 2021

Copyright: Montes-Torres A, et al. ©2021. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

Citation: Montes-Torres A, et al. Severe Acneiform Eruption Secondary to Cetuximab Successfully Treated with Isotretinoin. M J Derm. 05(1):15.

Acneiform reactions are one of the most common and earliest cutaneous side-effects associated with the use of epidermal growth factor receptor (EGFR) inhibitors, widely used in the management of advanced-stage solid tumors such as cetuximab and panitumumab (anti-EGFR monoclonal antibodies), anderlotinib and gefitinib (EGFR tyrosine kinase inhibitors).

 


Creative Commons License

© 2015 Mathews Open Access Journals. All Rights Reserved.

Open Access by Mathews Open Access Journals is licensed under a
Creative Commons Attribution 4.0 International License.
Based On a Work at Mathewsopenaccess.com

Watsapp